Complutense University Library

Accessible bibliography on retrial queues

Artalejo, Jesús R. (1999) Accessible bibliography on retrial queues. Mathematical and Computer Modelling, 30 (3-4). pp. 1-6. ISSN 0895-7177

[img] PDF
Restringido a Repository staff only hasta 31 December 2020.


Official URL:

View download statistics for this eprint

==>>> Export to other formats

Item Type:Article
Subjects:Sciences > Mathematics > Operations research
ID Code:15922
Deposited On:12 Jul 2012 11:27
Last Modified:06 Feb 2014 10:34

Repository Staff Only: item control page